MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE TIBIAL CEMENTED TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE TIBIAL CEMENTED TRAY
Model Number 02.12.T3I4R
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 december 2021: lot 153121: (b)(4) items manufactured and released on 06-july-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medacta medical affairs director: 6 years after primary cemented tka the tibial tray gets loose.No particular events are reported to have triggered the adverse event.The case, for lack of further information, must therefore be filed as secondary aseptic loosening.This is a possible adverse event following cemented tka, described in literature.No reason to suspect a faulty device.
 
Event or Problem Description
At 6 years 1 month after the primary, the patient came in reporting pain and instability due to a loose tibia.No fracture, no infection.The surgeon revised the tibial tray and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
KNEE TIBIAL CEMENTED TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13017592
Report Number3005180920-2021-01013
Device Sequence Number12059138
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number02.12.T3I4R
Device Catalogue Number02.12.T3I4R
Device Lot Number153121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale